# SDR LR7A2009020200013

- Difficulty date: January 16, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 37,109 hours, 18,299 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Duct
- Condition: Delaminated
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC4912, FOUND THE APU UPPER AIR INLET DUCT ASSY CRACKED.  REPAIRED BY WELDING IAW LAC MEA 382-49-08-066.
